# SDR MASA2013081275303

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 25,758 hours, 20,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED BULB.
